MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 10X55MMX0DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 10X55MMX0DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48940310
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; anchor blade got stuck in implant.Update (b)(6): patient required a revision surgery to remove and replace the implant per second surgeon's decision.
 
Event or Problem Description
It was reported that; anchor blade got stuck in implant.Update (b)(6) 2017: patient required a revision surgery to remove and replace the implant per second surgeon's decision.

Brand Name
AERO-LL LUMBAR CAGE SYSTEM 10X55MMX0DEG - 18
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7008941
Report Number0009617544-2017-00398
Device Sequence Number488469
Product Code MAX
UDI-Device Identifier07613327065787
UDI-Public(01)07613327065787
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48940310
Device Catalogue Number48940310
Device Lot Number14G490
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;